The Impending Collapse of the European Monetary Union
Charles Calomiris
Cato Journal, 1999, vol. 18, issue 3, 445-452
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.cato.org/pubs/journal/cj18n3/cj18n3-14.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cto:journl:v:18:y:1999:i:3:p:445-452
Access Statistics for this article
Cato Journal is currently edited by James A. Dorn
More articles in Cato Journal from Cato Journal, Cato Institute Contact information at EDIRC.
Bibliographic data for series maintained by Emily Ekins (eekins@cato.org).